# SDR SWIA202265428

- Difficulty date: January 9, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5200 · Doors
- Part: Pad
- Part number: 600313853
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 OF THE 6 RH EMERGENCY EXIT STOP FITTING PADS HAVE CHAFE DAMAGE     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED FIVE DOOR STOP PADS WITH SERVICEABLE PARTS IAW CRJ 200 AMM 52-21-00-000-803 AND CRJ 200 AMM 52-21-00-400-803
